What To Do When TTC And Acne Takes Over

3 Replies
cdmrose - July 3

I stopped taking the pill 3 months ago because my husband and I are trying to conceive. This last month the nightmarish acne of my teen years seems to have returned. Any ideas for safe ways to get a handle on it? I'm using all the Neutrogena medicated stuff but nothing seems to be helping. Is lysine safe?

 

Tammy276 - July 3

I have the same problem. I actually started using ProActive because nothing over the counter was working. It is a little more expensive, but it is helping. I don't get the breakouts like I used to,and since I started using it, I haven't even gotten my usual "before AF arrives" zit. You should give it a try. It comes with face wash, astringent, and lotion.

 

cdmrose - July 4

I used it for awhile but then, as a starving college student, I had to give it up.....I had forgotten about it, maybe I'll give it another try. Thank you Tammy!

 

livdea - July 4

I've heard conflicting reports on the use of proactive while pregnant...I don't know if it will matter while ttc or not, I'd ask your dr. When I got pregnant I got the worst acne of my life...and unfortunately still have it here in my 38 week! But I got some prescriptions from my dr the one that REALLY worked is BenzaClin but it's REALLY expensive. He also gave me Clindimyacin...less expensive and still helped out a lot. I'd look in to either one of those!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?